the long read :(
This has been embarrassing me for a while now and I doubt it'll get better by itself. I'm hoping someone can give me some tips on at least how to make things better and hopefully how to stop this.
I'm 16 and in my sophomore year of highschool. about
7 months ago I started taking an antibiotic for my acne prescribed by my dermatologist. I started to feel gas in my stomach all the time and it made noises like it moved around. Some of these noises were really freaking loud and embarrassing but I eventually learned to just go to the restroom and relieve myself every so often which helped a lot. This wasn't much of a problem although it seemed bad at the time. Eventually everything got better and I kept taking this antibiotic until a little over a month ago I was given a second antibiotic for a sinus infection or something for 5 days. Idk if this is what caused my current problem but I doubt it helped. After those 5 days I began experiencing frequent diarrhea about
4 times a day. This is where I stopped taking both antibiotics but after about
a month off them the problems still remain.
This got really annoying at school because I had to ask my teachers pretty much every class if I could go to the restroom. Some days were better than others but this was a really annoying problem. And you know how some teachers are really strict about
it and won't let you go or have a limited number of times they'll let you go each year.
Some days I would have diarrhea and some days constipation but it was always something. I've tried eating more fruits+ vegetables and drinking less soda more water which seemed to help at least a little(constipation really isn't a problem anymore as long as I eat fruits). Currently i'm still having problems. I went to my doctor and he said he think it's stress which is causing this. I was fine going to the restroom a few times a day but recently I got a problem that is just too annoying.
My recent problem is it seems like some stuff is leaking out after I take a dump. I wipe and it seems OK but after I start walking back to class, my bottom feels wet like I haven't wiped. It's gotten to the point where i'll be sitting in class and it feels like it's leaking out of me. I also begin to smell which brings on more embarrassment. I hear people say "Someone smells like crap" and "Who crap there pants?". I don't know what to do anymore. My stomach doesn't make sounds anymore since I started taking tums everyday but these problems are really beginning to annoy me. I dread going to school everyday and try for the least social interaction possible to avoid more embarrassment.
Is there anything I haven't tried that you could suggest me? Would exercising help or eating less? I've also tried fiber bars and i've been eating yogurt with probiotics. I've talked with my mom about
most of this but she doesn't know what to do. My mom used to pick me up from school when I told her my stomach was bothering me but she won't pick me up anymore. This is happening pretty much everyday. Please help me somebody!